# SDR 2005FA0001386

- Difficulty date: September 14, 2005
- Submitted: October 12, 2005
- Operation: General aviation
- Aircraft: N630SJ
- Make and model: Lear 35A
- Aircraft serial: 344
- Engine: Garrtt TFE731*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: PAS660011510
- Condition: Corroded
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOUR 1 INCH IN FROM THE OUTER EDGE OF THE WINDOW IT LOOKS LIKE THERE HAS BEEN A CHEMICAL REACTION WERE THE OUTER AND INNER WINDOW WAS PUT TOGETHER.  THIS WAS FOUND ON FOUR OTHER WINDOWS ON THE SAME AIRCRAFT.  (K)
